# SDR SWAA2025122235284

- Difficulty date: November 14, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LOCATED BS 986.5 RBL 44 WL 208.1.  REPAIRED THE FLOORBEAM  IAW EA 25-153-03179-WIP1, EA 25-153-03179-WIP2, EA 25-153-03179-WIP3 AND EA 25-153-03179.
